Jump to content
CrazyBoards.org

just drained on quitting invega


Recommended Posts

I've been quitting Invega Sustenna this week, just for the purpose that I constantly blamed it for my lack of energy and thought.

However I think I feel even worse as it's leaving my system.

My doctor warned to watch for return of symptoms, like mania or high energy.

I'm not worried about symptoms as I've never really had one since 2006, but I'm just so drained right now, like the opposite of what is expected.

Link to comment
Share on other sites

  • 2 months later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...